Lescol and Muscle Pain

Drug Interactions With Lescol and Muscle Pain

Serious muscle problems are more common when statins are first started or when the dosage is increased, but they can happen at any time. There are also certain medicines that, when taken with statins, can increase the risk for serious muscle problems. These medicines include:
 
 
 
  • Niacin (nicotinic acid, Niacor®, Nicolar®).
 
For people taking Lescol, the effects of these medicines as they relate to muscle problems is not completely known. If you are taking any of these medicines, talk to your healthcare provider and be aware of the symptoms that may indicate a serious muscle problem.
 

Final Thoughts

For people taking Lescol, muscle pain and aches can occur, especially when first starting the drug or when the dosage is increased. Unfortunately, it is not possible for your healthcare provider to know whether you will develop this side effect if you have never taken Lescol. Therefore, while taking Lescol, if muscle pain becomes a problem, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle pain. If the muscle pain continues, he or she may recommend adjusting the Lescol dosage or switching to another cholesterol medication.
 
Also, if you experience weakness, pain, tenderness, or muscle aches (especially if you also have a fever or feel sick), it can mean there is a serious problem. Call your healthcare provider immediately.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Lescol Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.